Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Ding Ma    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. D. Ma, Period polynomial relations of binomial coefficients and binomial realization of formal double zeta space, International Journal of Number Theory, vol. 13 no. 03 (April, 2017), pp. 761-774 [doi]  [abs]
  2. Ma, D, Inverse of some matrix related to double zeta values of odd weight, Journal of Number Theory, vol. 166 (September, 2016), pp. 166-180 [doi]
  3. Ma, D, Period polynomial relations between formal double zeta values of odd weight, Mathematische Annalen, vol. 365 no. 1-2 (June, 2016), pp. 345-362 [doi]
  4. Bajpai, J; Kimport, S; Liang, J; Ma, D; Ricci, J, Bilateral series and Ramanujan’s radial limits, Proceedings of the American Mathematical Society, vol. 143 no. 2 (October, 2014), pp. 479-492 [doi]
  5. FRIDMAN, BL; MA, D, Holomorphic functions on subsets of ${\Bbb C}$, Journal of the Mathematical Society of Japan, vol. 65 no. 1 (January, 2013), pp. 1-12 [doi]
  6. Ma, D; Chen, G, Spectra of unitary integral operators on L2 (ℝ.) with Kernels k(xy), in Integral Equations, Boundary Value Problems and Related Problems: Dedicated to Professor Chien-Ke Lu on the Occasion of his 90th Birthday: Yinchuan, Ningxia, China, 19-23 August 2012 (January, 2013), pp. 195-210, ISBN 9789814452885 [doi]  [abs]
  7. Fridman, BL; Ma, D, Testing holomorphy on curves, Israel Journal of Mathematics, vol. 192 no. 2 (November, 2012), pp. 535-539 [doi]
  8. Fridman, BL; Ma, D; Neelon, TS, On convergence sets of divergent power series, Annales Polonici Mathematici, vol. 106 (2012), pp. 193-198 [doi]
  9. Fridman, B; Ma, D, Osgood–Hartogs-type properties of power series and smooth functions, Pacific Journal of Mathematics, vol. 251 no. 1 (2011), pp. 67-79 [doi]
  10. Huang, Y; Chen, G; Ma, D, Rapid fluctuations of chaotic maps on RN, Journal of Mathematical Analysis and Applications, vol. 323 no. 1 (November, 2006), pp. 228-252 [doi]  [abs]
  11. Fridman, BL; Ma, D; Vigué, J-P, Isolated fixed point sets for holomorphic maps, Journal de Mathematiques Pures et Appliquees, vol. 86 no. 1 (July, 2006), pp. 80-87 [doi]
  12. Fridman, BL; Ma, D, Properties of fixed point sets and a characterization of the ball in ${\mathbb C}^n$, Proceedings of the American Mathematical Society, vol. 135 no. 01 (June, 2006), pp. 229-236 [doi]
  13. Fridman, B; Kim, K-T; Krantz, S; Ma, D, On Determining Sets for Holomorphic Automorphisms, Rocky Mountain Journal of Mathematics, vol. 36 no. 3 (June, 2006), pp. 947-955 [doi]
  14. Kim, K-T; Ma, D, A note on Kim–Ma characterization of the Hilbert ball, Journal of Mathematical Analysis and Applications, vol. 309 no. 2 (September, 2005), pp. 761-763 [doi]
  15. Fridman, BL; Ma, D, PERTURBATION OF DOMAINS AND AUTOMORPHISM GROUPS, Journal of the Korean Mathematical Society, vol. 40 no. 3 (May, 2003), pp. 487-501 [doi]
  16. Kim, K-T; Ma, D, CHARACTERIZATION OF THE HILBERT BALL BY ITS AUTOMORPHISMS, Journal of the Korean Mathematical Society, vol. 40 no. 3 (May, 2003), pp. 503-516 [doi]
  17. Fridman, BL; Ma, D; Poletsky, EA, Upper semicontinuity of the dimensions of automorphism groups of domains in ℂN, American Journal of Mathematics, vol. 125 no. 2 (April, 2003), pp. 289-299  [abs]
  18. Kan, S-J; Ma, D, On rigidity of Grauert tubes over Riemannian manifolds of constant curvature, Mathematische Zeitschrift, vol. 239 no. 2 (February, 2002), pp. 353-363 [doi]
  19. Fridman, BL; Kim, KT; Krantz, SG; Ma, D, On fixed points and determining sets for holomorphic automorphisms, The Michigan Mathematical Journal, vol. 50 no. 3 (2002), pp. 507-516 [doi]
  20. Kan, SJ; Ma, D, On rigidity of Grauert tubes over locally symmetric spaces, Journal für die Reine und Angewandte Mathematik (Crelle's Journal), vol. 524 (December, 2000), pp. 205-225
  21. Chen, G; Coleman, MP; Ma, D; Morris, PJ; You, P, The fundamental solution for shallow circular cylindrical shells Part I: derivations, International Journal of Engineering Science, vol. 38 no. 11 (July, 2000), pp. 1235-1257 [doi]
  22. MA, D, Carath\'eodory extremal maps of ellipsoids, Journal of the Mathematical Society of Japan, vol. 49 no. 4 (October, 1997), pp. 723-739 [doi]
  23. Fornæss, JE; Ma, D, A 2-sphere in2that cannot be filled in with analytic disks, International Mathematics Research Notices, vol. 1995 no. 1 (January, 1995), pp. 17-22 [doi]
  24. Ma, D, Upper semicontinuity of isotropy and automorphism groups, Mathematische Annalen, vol. 292 no. 1 (March, 1992), pp. 533-545 [doi]
  25. Blank, BE; Fan, D; Klein, D; Krantz, SG; Ma, D; Pang, MY, The Kobayashi metric of a complex ellipsoid in C2, Experimental Mathematics, vol. 1 no. 1 (January, 1992), pp. 47-55  [abs]
  26. Ma, D, On iterates of holomorphic maps, Mathematische Zeitschrift, vol. 207 no. 1 (May, 1991), pp. 417-428 [doi]
  27. Ma, D, Boundary behavior of invariant metrics and volume forms on strongly pseudoconvex domains, Duke Mathematical Journal, vol. 63 no. 3 (January, 1991), pp. 673-697 [doi]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320